# SDR DHL2005803533

- Difficulty date: December 5, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 9755536502N
- Condition: Cracked
- Location: Bs 1075
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 039057: AFT CARGO COMPT. FITTING CRACKED 2 INCHES AT STA 1075.000 L-21R (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW SRM 53-1-0. REMOVED CRACKED FITTING IAW SRM 51-3-0, SRM 51-1-20D. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11. INSTALLED FITTING IAW SRM 51-3-0, SRM 51-3-1 PAGE 2, SRM 51-1-20D.
